MathSciNet Relay Station
MathSciNet bibliographic data
MR1425934 (97i:54005) 54A10 (54C05 54D10 54H11)
Comfort, W. W.; García-Ferreira, Salvador Resolvability: a selective survey and some new results. Proceedings of the International Conference on Set-theoretic Topology and its Applications (Matsuyama, 1994). Topology Appl. 74 (1996), no. 1-3, 149–167.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement